Author: Z. Kamont 1
View More View Less
  • 1 Politechnika Gdańska, Wydział Fizyki Techniczne, I Matematyki Stosowanej Instytut Matematyki Ul. Gabriela Narutowicza 11/12, Pl-80-952 Gdańsk-Wrzeszcz, Poland
Restricted access

Purchase article

USD  $25.00

1 year subscription (Individual Only)

USD  $800.00

General theorems on the existence, uniqueness and convergence of successive approximations for classical solutions of the Cauchy problem are given. Results are based on a comparison method and on the axiomatic approach to equations with unbounded delay. The nonlinear comparison operator is investigated. Examples of nonlinear comparison problems and phase spaces are given.

  • Lakshmikantham, V., Wen, L. and Zhang, B., Theory of Differential Equations with Unbounded Delay, Kluwer Acad. Publ. (Dordrecht, Boston, London, 1994). MR 95m:34112

    Theory of Differential Equations with Unbounded Delay , ().

  • Melvin, W. R., Some extensions of the Krasnoselskii fixed point theorems, Journ. Diff. Equat. 11, 1972, 335-348. MR 46#483

    'Some extensions of the Krasnoselskii fixed point theorems ' () 11 Journ. Diff. Equat. : 335 -348.

    • Search Google Scholar
  • Pelczar, A., Some functional differential equations, Dissert. Math. 100 (1973), 3-110. MR 49#11074

    'Some functional differential equations ' () 100 Dissert. Math. : 3 -110.

  • Waźwski, T., Sur une procéde de prouver la convergence des approximations successives sans utilisation des séries des comparison, Bull. Acad. Polon. Sci., Ser. sci, math. astr. phys 8 (1) (1960), 45-52. MR 23#A3405

    'Sur une procéde de prouver la convergence des approximations successives sans utilisation des séries des comparison ' () 8 Bull. Acad. Polon. Sci., Ser. sci, math. astr. phys : 45 -52.

    • Search Google Scholar
  • ŹYVOTOVSKII, L. A., Theorems on the existence an uniqueness of solutions of functional differential equations with hereditary dependence, (Russian), Differen. Urav. VII (8) (1971), 1377-1384.

    'Theorems on the existence an uniqueness of solutions of functional differential equations with hereditary dependence, (Russian) ' () VII Differen. Urav. : 1377 -1384.

    • Search Google Scholar
  • Corduneanu, C. and Lakshmikantham, V., Equations with unbounded delay: a survey, Nonl. Anal. TMA 4 (1980), 831-877. MR 81i:34061

    'Equations with unbounded delay: a survey ' () 4 Nonl. Anal. TMA : 831 -877.

  • Czlapiński, T., On some nonlinear Volterra integral functional equations in several variables, Anal. Math. 20 (1994), 241-253. MR 95m:45001

    'On some nonlinear Volterra integral functional equations in several variables ' () 20 Anal. Math. : 241 -253.

    • Search Google Scholar
  • Denkowski, Z. and Pelczar, A., On the existence and uniqueness of solutions of some partial differential functional equations, Ann. Polon. Math. 35 (1978), 261-304. MR 58#12030

    'On the existence and uniqueness of solutions of some partial differential functional equations ' () 35 Ann. Polon. Math. : 261 -304.

    • Search Google Scholar
  • Haddock, J. R., Krisztin, T. and Terjéki, J., Comparison theorems and convergence properties for functional differential equations with infinite delay, Acta Sci. Math. 52 (1988), 399-414. MR 90q:34068

    'Comparison theorems and convergence properties for functional differential equations with infinite delay ' () 52 Acta Sci. Math. : 399 -414.

    • Search Google Scholar
  • Hino, Y., Murakami, S. and Naito, T., Functional Differential Equations with Infinite Delay, Lecture Notes in Math. 1473, Springer-Verlag (Berlin, 1991). MR 92q:34088

    Functional Differential Equations with Infinite Delay , ().

  • Kamenskii, G. A., Existence, uniqueness and continuous dependence on initial values of the solutions of systems of differential equations with deviating argument of neutral type, (Russian), Mat. Sb. 55 (97) (1961, 1969), 363-378. MR 26#6536

    'Existence, uniqueness and continuous dependence on initial values of the solutions of systems of differential equations with deviating argument of neutral type, (Russian) ' () 55 Mat. Sb. : 363 -378.

    • Search Google Scholar
  • Kamont, Z. and Kwapisz, M., On the Cauchy problem for differential-delay equations in a Banach space, Math. Nachr. 74 (1976), 173-190. MR 54#10787

    'On the Cauchy problem for differential-delay equations in a Banach space ' () 74 Math. Nachr. : 173 -190.

    • Search Google Scholar